# SDR DALA2018010300073

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 92,387 hours, 13,287 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMALL AMOUNT OF SMOKE IN COCKPIT, QUICKLY DISAPPEARED CAUSED BY CAPTAIN'S EADI. REPLACED EADI.
